Coverart for item
The Resource Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

Label
Bulletin of the American Mathematical Society
Title
Bulletin of the American Mathematical Society
Subject
Genre
Language
eng
Note
Selected articles are reprinted in: Reprints from the Bulletin of the American Mathematical Society.
Related
Continues
Cataloging source
NYG
Characteristic
periodical
Citation source
  • Mathematical reviews
  • International aerospace abstracts
  • Energy research abstracts
http://bibfra.me/vocab/relation/continuedBy
Z-xXNt4XgYM
Entry convention
successive entry
Frequency
bimonthly
Original alphabet or script of title
basic roman
Regularity
regular
http://library.link/vocab/subjectName
Mathematics
Label
Bulletin of the American Mathematical Society
Instantiates
Publication
Note
Published: Lancaster, Pa. : American Mathematical Society, 1898-<1924>; Providence, R.I. : American Mathematical Society, -1978
Abbreviated title
Bull. Am. Math. Soc.
Carrier category
volume
Carrier category code
nc
Carrier MARC source
rdacarrier
Content category
text
Content type code
txt
Content type MARC source
rdacontent
Control code
5797393
Cumulative index finding aids
Indexes: Vols. 1 (1891-1892)-3 (1893-1894) of the Bulletin of the New York Mathematical Society indexed with 2nd series, v. 1 (1894-1895)-v. 10 (1903-1904); indexed for every 10 v. thereafter, from v. 11 (1904-1905)-
Dimensions
24 cm
Extent
84 volumes
Issn
0002-9904
Key title
Bulletin of the American Mathematical Society.
Lccn
15001248
Media category
unmediated
Media MARC source
rdamedia
Media type code
n
http://bibfra.me/vocab/marc/numberingPerculiarities
With v. 9 (1902-1903) the designation "new series" is dropped from the volume numbering
Other physical details
illustrations
Publication date frequency
<1973>-1978.
Publication designation
2nd series, v. 1, no. 1 (Oct. 1894)-v. 84, no. 6 (Nov. 1978) = Whole no. 31-issue 777.
Publication frequency
Bimonthly
System control number
(WaOLN)379688
Label
Bulletin of the American Mathematical Society
Publication
Note
Published: Lancaster, Pa. : American Mathematical Society, 1898-<1924>; Providence, R.I. : American Mathematical Society, -1978
Abbreviated title
Bull. Am. Math. Soc.
Carrier category
volume
Carrier category code
nc
Carrier MARC source
rdacarrier
Content category
text
Content type code
txt
Content type MARC source
rdacontent
Control code
5797393
Cumulative index finding aids
Indexes: Vols. 1 (1891-1892)-3 (1893-1894) of the Bulletin of the New York Mathematical Society indexed with 2nd series, v. 1 (1894-1895)-v. 10 (1903-1904); indexed for every 10 v. thereafter, from v. 11 (1904-1905)-
Dimensions
24 cm
Extent
84 volumes
Issn
0002-9904
Key title
Bulletin of the American Mathematical Society.
Lccn
15001248
Media category
unmediated
Media MARC source
rdamedia
Media type code
n
http://bibfra.me/vocab/marc/numberingPerculiarities
With v. 9 (1902-1903) the designation "new series" is dropped from the volume numbering
Other physical details
illustrations
Publication date frequency
<1973>-1978.
Publication designation
2nd series, v. 1, no. 1 (Oct. 1894)-v. 84, no. 6 (Nov. 1978) = Whole no. 31-issue 777.
Publication frequency
Bimonthly
System control number
(WaOLN)379688

Library Locations

    • University of Missouri-St. Louis Libraries DepositoryBorrow it
      2908 Lemone Blvd, Columbia, MO, 65201, US
      38.919360 -92.291620
    • Thomas Jefferson LibraryBorrow it
      1 University Blvd, St. Louis, MO, 63121, US
      38.710138 -90.311107
Processing Feedback ...